# SDR SWAA2024080909008

- Difficulty date: July 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 290 AT RT WING 2024-414968<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 290 AT RT WING I.A.W B737-800 SRM 51-10-02;[02] CORRECTED STEP 1: REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 290 AT RT WING I.A.W B737-800 SRM 51-10-02 AND DWG 115A3700 SHEET 61 REV ?-?;[03] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 290 AT RT WING I.A.W B737-800 SRM 51-10-02 AND DWG 115A3700 SHEET 61 REV ?-?
